Citrilopram side effects, anyone else kinda feel like you were 'trippin for a little while ? I am on my 4 th day of generic celexa 10 mgs and when I took it last Night I felt like I was dreaming but my eyes were open. I had that feeling in my stomach that you get when you take ecstasy, like you need to throw up but your not actually nauseas. I know it sounds weird but did anyone else feel this way as well.?
Citalopram side effects - anyone feel like they are tripping ?
Question posted by jacque17 on 26 July 2012
Last updated on 25 June 2020 by Kro16
Yo this drug reminds me of MDMA in many ways. First off, I have moments of pretty high happiness, but then that underlying gnawing feeling that you are gona come down. I was having brain zaps and tingling, really intense nightmares, jaw clenching. Nothing I couldn't handle, or so I thought. On day 9 of 10 mg I woke up in the middle of a nightmare, my body was sweating and hot flashing, mostly in my abdomen. I got the intense urge to use the bathroom and when I stood up my muscles were jelly. I couldn't tell if I was awake or still dreaming, I was confused and almost hallucinating. I walked up a flight of stairs to wake up my roommate. I was able to call her name before passing out on her floor. She took me to the ER were I had waves of hot flashes and muscle convulsing for 2 hours. It felt like a rlly intense mdma come up. (It's been 10 yrs since I've taken it but boy you don't forget).
All my vitals were normal, all my blood work, everything. Only possibilty is side effects from the meds. Yikes, I will be coming off them as soon as I hear from my doc.
Yes to me it was like an onset of a mushroom trip before i passed out muscles rigid nauseous uncontrollable urge to laugh overwhelming desire to go number 2 it was very odd and effects were almost immediate
Hi there, felt pressure in my head, like a wierd headache the first days very intense now less intens (depending on my diet). Coffee ☕️ mixed with Citalopram is dangerous... even taking the med in the night and the coffee the day after, you feel like you’re on speed. Wouldn’t say MDMA, as this drug makes you feel very happy, speed effect is more like pressure in your head and jaws, feels difficult to look at people on their eyes, without acting in a strange way, you try to be normal, but you can’t.
Furrowed eyebrows, more anxiety, not sad anymore, less depressed, but also uncomfortable with this speed effect feeling. I’m gonna stop taking them, and I’ve been on them for only 2 weeks now. Enough.
Last night, jan 28th. i took my first citalopram. Supposed to be 20mg but i broke it in half due to my fears so i guess i took 10mg. It was awful, i felt a huge adrenaline rush and a lot of sensations going through my body. Im not sure if this is normal so i really need some advice.
On day 1-4 I was taking them in the evening and I began to feel “lighter”. A tingly sensation in the spine that felt like the moment ecstasy kicks in on a small scale, not the full effect. Also had goose bumps, arms were loose and felt floppy and felt euphoric. Can’t say I was complaining! Lol It would have been an issue if I had to go somewhere but I was going to bed. That light feeling lasted about an hour. My teeth are always clenching after I take it as well. Found this post and wanted to agree that it’s produced an MDMA feeling. I am on day 11 now and have not had that experience since the first few days.
Yup, that’s Celexa for ya. Butterflies, tingles, inability to sleep without restlessness. Tell ya now, caffeine makes it worse. Take in the morning if it keeps you up. Start off with low doses.
Yes! I came across this looking for similar experiences. I took it for the first time last night and was jolted awake around 2am with a terrible panic attack. I felt like I was tripping on an edible that was way too strong. I could not control my thoughts, not even enough to count to calm down. It lasted about 20 minutes and went away. The worst panic attack I’ve ever had. I’m really hoping this doesn’t happen again and it was just my brain getting used to the new drug.
I just started taking 20mg and the only way to describe how it feels is being on ecstasy. From the tingle on my skin to the nauseous tummy when I talk and my jaw feels like I’m clenching my teeth. I feel super dopey and tired. I’ve been googling to see if it is common to feel this way. So far I have only seen your comment with the same description. Maybe no one else took ecstasy to compare it to.
i had this exact same thing happen to me! i was trying to explain it too my girl friend and she just said thats weird, and or sometimes throughout the day i get waves of it like you would on ecstasy as well its so strange, im wondering if its due to misdiagnosis of depression and serotonin level being too high?
Yes totally, I felt like I’d taken ecstasy and stopped taking them the first time around. My depression got quite bad so went back and got a lower dose. Even at the lower dose I was very high for the first 7 days but after that my body got used to it and I am able to function perfectly fine. I take them an hour before bed and sleep really well now. I have become drug and alcohol free and my mood is most excellent.
I'm on day 3 and I literally feel like I'm on bad MDA. I feel a bit naseated, spaced out, eyes are swimming and I'm only on 10mg. This stuff feels aweful. I only have mild depressive symptoms and recently haven't been able to manage my anxiety. Honestly I think taking CBDs or even THC would be better but the doctor I got didn't really know enough about it. Hard part is, I know LOTs about it but I have kids now and want to have to go the illegal route. (Looking forwards to legalization here). I hate this drug so far. I hope the withdrawals aren't too bad. I've heard they can be feel like electric brain zaps. I don't want brain zaps. My brain shouldn't be zapping. Anyways, I am glad to k ow others had the same feelings. This is why I have ALWAYS said no to prescriptions.
Dude, I am on day 7 of 10mg and just looked this up because of what I am experiencing. I was/am definitely feeling a trip. The best way I can describe it is like a fullness and conscious awareness of my suroundings, yet feeling above it all. Like the world and everyone going about their lives around me is part of a grand experience and I am calmly observing and participating. Like I feel connected to everything but mentally a level above. Kind of like an hyper aware extasy feeling. I've only taken that once, but it the closest comparison I can draw to the sensual experience Im in. The difference is how calm I feel. Weird.
Hi, you really need to get checked out asap. I don't want to worry you but the following are listed as severe side effects and could explain why you are feeling the way you are; light-headedness, confusion, bizarre behaviour, hallucinations... You probably need to discontinue the medication but don't make any changes without medical advice. I hope you are soon feeling better!
Dear Jacque17, HI, your symptoms do sound weird, especially on the low
dose you are taking. The generic Celexa has been a lifesaver for me at
20 mgs in the am, after eating breakfast. I have been on it for 6 yrs. for
depression. Is that why your Dr. put you on it? Talk to him, but try it out
a little while longer if possible. No trippin' for me...
I'm on my third week and I felt real nauseous for a couple weeks. Headache and even bad anxiety but now it's getting better. I was told to stick it out for the initial time and I'm glad I did. So I don't know if what you're experiencing is right or wrong for you. That was just my experience. Hope all is ok
- Celexa uses and safety info
- Celexa information for Healthcare Professionals (includes dosage details)
- Side effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.